MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 36IN 0 S/A CTX; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 36IN 0 S/A CTX; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCP370H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned this is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: could you please clarify if the patient suffered from any signs or consequences due to the issue? please provide more information.No consequences.What do you mean by "they were in customized set from mönlycke"? please provide more information that is or kit that comes from mönlycke with al the draping material.In this kit there is a suture.Mönlycke is buying the suture from belgien i think and the packing it with all the other draping material.What is the lot number? smbbbcxo please provide the source or name of person providing answers to follow-up questions (not the person relaying/submitting answers to loc or chu) (b)(6).Trade name - irgacare® active ingredient(s) ¿ triclosan dosage form ¿ suture/solid/parenteral strength ¿ 275g/m.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure in 2023 and suture was used.During the procedure, the suture thread broke in the middle of the thread.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device batch, and no non-conformances were identified.Product complaint # (b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected information: h6 type of investigation (b17- device not returned).

Brand Name
VCL+ VIO 36IN 0 S/A CTX
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
robert- koch strass1
norderstedt
GM  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key17144977
Report Number2210968-2023-04387
Device Sequence Number5589754
Product Code GAM
UDI-Device Identifier10705031052833
UDI-Public10705031052833
Combination Product (Y/N)Y
Initial Reporter CountrySW
PMA/510(K) Number
K132580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberVCP370H
Device Catalogue NumberVCP370H
Device Lot NumberSMBBBCXO
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer08/11/2023
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown